MathSciNet Relay Station
MathSciNet bibliographic data
MR1273542 60J60 (35K20 35R60)
Tsuchiya, Masaaki On the oblique derivative problem for diffusion processes and diffusion equations with Hölder continuous coefficients. Trans. Amer. Math. Soc. 346 (1994), no. 1, 257–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement